MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY STOPCOCK W/BASEPLATE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY STOPCOCK W/BASEPLATE; STOPCOCK, I.V. SET
Catalog Number B4078
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 4 gang, 4-way, stopcock w/baseplate where the customer reported that the product was leaking between the first and second stopcock; both were infusing vasoactive of milrinone and epinephrine.Patient on significant vasoactive support, high concern due to instability of patient and requiring line change.No harm due to train (stopcock) itself, but because the patient was extremely unstable, need to change line was of high concern due to leaking.Any small change equals patient decompensates, so having to change line early due to leaking was concerning.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history report (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
4 GANG 4-WAY STOPCOCK W/BASEPLATE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24497837
Report Number9617594-2026-00218
Device Sequence Number10115723
Product Code FMG
UDI-Device Identifier00887709008847
UDI-Public(01)00887709008847(17)190513(10)4089345
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Catalogue NumberB4078
Device Lot Number4089345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MILRINONE AND EPINEPHRINE, MFR UNK.
Patient SexUnknown